Alert archive / Texas / Tornado Warnings in 2006
Tornado Warning 28, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Dec 29, 2006, 1:21 PM CST for Bosque County, Texas. It was in force for 54 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 29, 2006, 1:21 PM CST (19:21 UTC)
- Expired
- Dec 29, 2006, 2:15 PM CST
- In force
- 54 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Bosque County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 89 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 29, 1:41 PM CST | TORNADO | 8 E Clifton, TX | NEAR COYOTE...RELAYED BY DEPT OF PUBLIC SAFETY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 29, 12:42 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 13 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 648 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 291922 TORFWD TXC035-292015- /O.NEW.KFWD.TO.W.0028.061229T1921Z-061229T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 121 PM CST FRI DEC 29 2006 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN BOSQUE COUNTY IN NORTH CENTRAL TEXAS * UNTIL 215 PM CST * AT 118 PM CST...A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES WAS 13 MILES NORTHWEST OF MCGREGOR...MOVING NORTH AT 35 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... 3 MILES EAST OF CLIFTON AT 140 PM CST TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. LAT...LON 3162 9758 3173 9734 3202 9746 3195 9757 $$
2 follow-up statements
000 WWUS54 KFWD 291939 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 139 PM CST FRI DEC 29 2006 TXC035-292015- /O.CON.KFWD.TO.W.0028.000000T0000Z-061229T2015Z/ BOSQUE TX- 139 PM CST FRI DEC 29 2006 ...A TORNADO WARNING CONTINUES UNTIL 215 PM CST FOR SOUTHEASTERN BOSQUE COUNTY... AT 139 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOS. THIS TORNADO WAS LOCATED NEAR CLIFTON...MOVING NORTH AT 40 MPH. THE TORNADO WILL PASS NEAR WOMACK AND EAST OF MERIDIAN BY 200 PM. TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3162 9758 3173 9734 3202 9746 3195 9757 $$
000 WWUS54 KFWD 292005 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 205 PM CST FRI DEC 29 2006 TXC035-292015- /O.CON.KFWD.TO.W.0028.000000T0000Z-061229T2015Z/ BOSQUE TX- 205 PM CST FRI DEC 29 2006 ...A TORNADO WARNING CONTINUES UNTIL 215 PM CST FOR EASTERN BOSQUE COUNTY... AT 205 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A SEVERE THUNDERSTORM WITH A HISTORY OF PRODUCING ONE OR MORE TORNADOS. THIS TORNADO WAS LOCATED 17 MILES NORTH OF CLIFTON... OR 12 MILES EAST OF WALNUT SPRINGS...MOVING NORTH AT 40 MPH. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN BOSQUE COUNTY. DO NOT LEAVE SHELTER TO USE YOUR CAR TO OUTRUN A TORNADO. CARS ARE EASILY TOSSED AND CRUSHED BY TORNADO WINDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR EASTERN TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FRIDAY EVENING FOR NORTHEASTERN TEXAS. LAT...LON 3182 9758 3185 9740 3217 9747 3220 9760 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 29, 12:46 PM CST, 35 minutes earlier.
Area forecast discussion, Dec 29, 12:46 PM CST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 1246 PM CST FRI DEC 29 2006 .UPDATE... HAVE UPDATED GRIDS TO INCLUDE TORNADO WATCH 886 WHICH IS ALONG AND SOUTH OF A LINE FROM CROSS PLAINS...TO GRANBURY...TO ATHENS UNTIL 8 PM. WARM FRONT LIES IN THIS REGION AND GIVEN THE EXTRA VORTICITY ALONG THE BOUNDARY AND THE HUGE AMOUNTS OF STORM RELATIVE HELICITY... TORNADO WATCH SEEMS LOGICAL. /13 && .PREV DISCUSSION... /ISSUED 1123 AM CST FRI DEC 29 2006/ AVIATION... SHOWERS CONTINUE TO STREAM NORTH IN SOUTHERLY FLOW AHEAD OF STRONG UPPER LOW NOW SITUATED IN NORTHERN MEXICO/SOUTHERN NM. HAVE GRADUALLY INCREASED SH/TS ACTIVITY IN THE TAFS OVER THE NEXT SEVERAL HOURS. AGREE WITH CWSU THAT MAIN FRONTOGENETIC FORCING AND TIMING OF STRONGEST STORMS SHOULD BE EARLIER THAN WAS STATED IN PREVIOUS TAFS...AND HAVE SHIFTED +TSRA A FEW HRS EARLIER AT ALL SITES. AS FAR AS THE CIGS...FOR NOW HAVE KEPT THEM IN THE MVFR CAT...BUT THIS AND OTHER ASPECTS OF THE AVIATION FORECAST WILL LIKELY NEED ADJUSTING AS THE EVENT UNFOLDS...AS IFR CIGS ARE ENTIRELY POSSIBLE. THE COLD FRONT WILL MOVE THROUGH THIS EVENING... LIKELY ACCOMPANIED BY A SQUALL LINE. EXPECT CIGS TO LIFT TO VFR BETWEEN 10-12Z TOMORROW MORNING AS MOISTURE RETREATS...WITH BKN VFR CIGS THRU EARLY AFTERNOON. GUSTY EASTERLY WINDS WILL DIMINISH SLIGHTLY AFTER SUNSET TONIGHT AND BECOME MORE SOUTHERLY BY 10Z... FINALLY VEERING TO THE SW AROUND 6-8 KTS BY 15Z TOMORROW. /13 PREV DISCUSSION... /ISSUED 1103 AM CST FRI DEC 29 2006/ DISCUSSION... FORECAST STILL ON TRACK AS LARGE AND POWERFUL UPPER CYCLONE DRIFTS EASTWARD ACROSS NORTHERN MEXICO AND SOUTHERN NEW MEXICO. ELEVATED CONVECTION CONTINUES TO GRADUALLY INTENSIFY ACROSS NORTH AND CENTRAL TEXAS...WITH STRONGEST CLUSTER CURRENTLY LOCATED VCNTY WACO. COLD FRONT WAS STRENGTHENING TO OUR WEST AND WILL MOVE INTO WESTERN ZONES THIS AFTERNOON...LIKELY ACCOMPANIED BY LINEAR MCS. SEVERE THREAT WILL CONTINUE FOR TODAY AND TONIGHT...WITH HAIL POTENTIAL IN THE MAINLY ELEVATED CLUSTERS AHEAD OF THE FRONT AND WITH WIND/MARGINAL HAIL ALONG LINEAR MCS ACTIVITY. HEAVY RAINS ALSO EXPECTED IN SOME AREAS WITH PWATS WELL OVER 1 INCH AND REPEAT DEVELOPMENT OF NORTH-SOUTH CLUSTERS. NEW MODELS CONTINUE TO TREND SLIGHTLY SLOWER WITH EASTWARD PROGRESSION OF THE COMPLEX UPPER CYCLONE. HOWEVER...A SLIGHTLY SLOWER MOVEMENT DOES NOT LOOK LIKE IT WILL HAVE A HUGE IMPACT ON SENSIBLE WEATHER ACROSS NORTH TEXAS. THE MAIN FEATURE TO WATCH THIS AFTERNOON AND EVENING IS THE STRONG VORTICITY MAXIMUM LOCATED NEAR CHIHUAHUA MEXICO OR ABOUT 150 MI SW OF KMRF. THIS CIRCULATION FEATURE AND ASSOCIATED SHORTWAVE TROUGH WILL ROTATE INTO WEST TEXAS THIS AFTERNOON AND ACROSS MOST OF NORTH TEXAS BY SATURDAY. ASSOCIATED DRY SLOT/UPPER SUBSIDENCE LIKELY TO OVERSPREAD ALL OF NORTH TEXAS BY SATURDAY AFTERNOON EVEN THOUGH MAIN UPPER LOW CENTER MAY STILL BE IN THE TEXAS PANHANDLE. WILL MAKE SOME MINOR UPDATES TO GRIDS FOR THIS AFTERNOON TO FINE TUNE POPS AND QPF. /09 PREV DISCUSSION... /ISSUED 533 AM CST FRI DEC 29 2006/ AVIATION... UPPER LOW STILL SLOWER THAN MODELS HAVE FCST IN RECENT DAYS...SO LOOK FOR MVFR CIGS/VCSH/SPOTTY -RA THRU 17Z-19Z PD TDY OVER N TX TAF SITES. AS ELEVATED INVERSION(CAP) RISES WITH APPROACHING LARGE- SCALE LIFT THIS AFTN...PREVAILING VFR CIGS WITH OCNL -SHRA WILL PREVAIL...THEN INCREASING CHANCES OF TSRA TO OCCUR IN 00Z-08Z TIME FRAME...AS CD FNT OVERTAKES SFC TROF OVER THE REGION. TOUGH FCST AND SEVERAL AMDS LIKELY IN COMING 12-24 HRS. FOR NOW...ELY FLO TO BECOME SELY BY 21Z AND BE GSTY 20-25 KTS...THEN SHIFT W/SW 10-15 KTS BEHIND BOUNDARY/FNT ARND 09Z SAT WITH CIGS GOING VFR (AS/AC/CS). PREV DISCUSSION... /ISSUED 440 AM CST FRI DEC 29 2006/ DISCUSSION... 440 AM CST CHALLENGING FORECAST ONCE AGAIN. POTENT UPPER LOW CONTINUES TO TAKE ITS TIME APPROACHING TEXAS. WHILE THE RAIN EVENT HAS BEEN CONTINUALLY DELAYED...THE RETARDED PROGRESSION OF THE SYSTEM HAS ACTUALLY ALLOWED THE ATMOSPHERE TO PRIME ITSELF FOR SIGNIFICANT RAIN. MOISTURE CONTINUES TO DEEPEN...AND PROJECTED PWATS WILL BE EXTRAORDINARY FOR LATE DECEMBER. SIGNIFICANT CONVECTION REMAINS OVER WEST TEXAS...WITH DEEP SOUTHERLY STEERING FLOW LIMITING EASTWARD PROGRESS. AS UPPER SYSTEM APPROACHES...MID-LEVELS WILL CONTINUE TO MOISTEN AND DESTABILIZE. CONVECTION SHOULD BE PRIMARILY ELEVATED TODAY...BUT CAP WILL GRADUALLY ERODE THROUGH DYNAMIC LIFTING. DRYLINE WILL REACH WESTERN CWA NEAR SUNSET. ACCOMPANYING SQUALL LINE WILL TRAVERSE CWA AT AN HOUR WHEN SFC-BASED INSTABILITY WILL BE MINIMIZED. MP FRONT WILL PIVOT AROUND BASE OF SYSTEM...MORE OR LESS OVERTAKING THE DRYLINE TONIGHT. LIFT FROM THE RESULTING SFC BOUNDARY WILL COINCIDE WITH INTENSE LARGE-SCALE ASCENT TO ALLOW FOR DEEP CONVECTION AND WIDESPREAD RAIN ACROSS CWA TONIGHT. SEVERE POTENTIAL REMAINS ON THE LOW END...BUT HAIL MAY ACCOMPANY THE STRONGER CELLS. POTENTIAL FOR SFC-BASED STORMS IN SE ZONES TODAY...BUT WIND THREAT SHOULD BE LIMITED TO NEAR-BOUNDARY CONVECTION TONIGHT. PRECIPITATION EFFICIENCY WILL CONTINUE TO INCREASE DURING THE DAY. INTENSE SPEED SHEAR IS PERPENDICULAR TO EVENTUAL SFC BOUNDARY PASSAGE TONIGHT. SUCH UNIDIRECTIONAL SHEAR WILL FAVOR SOME TRAINING ECHOES AND LOCALLY HEAVY RAIN THROUGHOUT THE EVENT. AFTER THE BIG EVENT...SEASONAL TEMPERATURES WILL PREVAIL INTO THE NEW YEAR. ANOTHER SOUTHERN STREAM STORM SYSTEM WILL APPROACH THE MIDDLE OF NEXT WEEK. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 67 51 59 39 / 100 100 20 10 WACO, TX 70 51 64 41 / 100 100 10 10 PARIS, TX 64 55 60 41 / 60 100 50 20 DENTON, TX 65 51 58 37 / 100 100 20 10 MCKINNEY, TX 66 53 59 37 / 100 100 30 10 DALLAS, TX 67 52 59 40 / 100 100 20 10 TERRELL, TX 68 53 60 40 / 90 100 20 10 CORSICANA, TX 70 53 63 41 / 90 100 20 10 TEMPLE, TX 71 50 65 42 / 100 100 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
Hazardous weather outlook, Dec 29, 10:55 AM CST, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1055 AM CST FRI DEC 29 2006 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301100- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 1055 AM CST FRI DEC 29 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP OVER ALL OF NORTH TEXAS TODAY AS AN UPPER LEVEL STORM SYSTEM MOVES TOWARDS NORTH TEXAS. A FEW STORMS MAY BE STRONG WITH SMALL HAIL AND LOCALLY HEAVY RAINFALL. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON AND TONIGHT...AS THE STORM SYSTEM MOVES INTO WEST TEXAS. ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL WILL BE THE MAIN THREAT...THOUGH LOCALIZED DAMAGING WINDS TO 60 MPH ARE POSSIBLE...NAMELY WITH A SQUALL LINE EXPECTED TONIGHT AHEAD OF AN APPROACHING COLD FRONT. FINALLY...LOCALLY VERY HEAVY RAINFALL AND FLOODING ARE POSSIBLE THROUGH TONIGHT...AS SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS OCCUR. LOOK FOR THE SEVERE WEATHER AND HEAVY RAIN THREAT TO SHIFT EAST OF INTERSTATE 35 AFTER MIDNIGHT...AS THE COLD FRONT PUSHES THROUGH THE AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A CHANCE OF THUNDERSTORMS WILL LINGER OVER FAR EASTERN SECTIONS OF NORTH TEXAS EARLY SATURDAY MORNING...AS A COLD FRONT CONTINUES MOVING EAST OUT OF THE AREA. SOME LOCALLY HEAVY RAIN WILL STILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS ALL OF NORTH TEXAS BY THIS AFTERNOON AND EVENING...AND ACROSS AREAS EAST OF INTERSTATE 35 DURING THE OVERNIGHT HOURS. 13
In the hours before
Special weather statement, Dec 29, 12:37 PM CST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1237 PM CST FRI DEC 29 2006 TXZ157-158-291900- BELL-CORYELL- 1237 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN CENTRAL BELL COUNTY EASTERN CORYELL COUNTY AT 1237 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES NORTHEAST OF HARKER HEIGHTS...MOVING NORTH AT 50 MPH. MOTHER NEFF STATE PARK...OGLESBY...AND GATESVILLE ARE NEAR THE PATH OF THIS STORM. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. LAT...LON 3110 9765 3117 9743 3153 9754 3168 9775
Special weather statement, Dec 29, 12:53 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1253 PM CST FRI DEC 29 2006 TXZ130-141-291930- COMANCHE-ERATH- 1253 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN COMANCHE COUNTY ERATH COUNTY AT 1253 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF HAMILTON...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE DUBLIN AND STEPHENVILLE. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. IF THIS STORM APPROACHES YOUR AREA...MOVE INSIDE A SAFE SHELTER. LAT...LON 3173 9838 3174 9816 3248 9808 3250 9847
Special weather statement, Dec 29, 12:55 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1255 PM CST FRI DEC 29 2006 TXZ118-291930- TARRANT- 1255 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN TARRANT COUNTY AT 1255 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 2 MILES SOUTH OF WHITE SETTLEMENT...MOVING NORTH AT 45 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BENBROOK...BLUE MOUND...FORT WORTH...HASLET...KELLER...LAKE WORTH...LAKESIDE...SAGINAW...SANSOM PARK...WATAUGA...WESTWORTH AND WHITE SETTLEMENT. VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT. IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED. IF STORMS APPROACH YOUR AREA...MOVE INSIDE A SAFE SHELTER. LAT...LON 3260 9752 3260 9737 3296 9721 3297 9753
Special weather statement, Dec 29, 1:03 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 103 PM CST FRI DEC 29 2006 TXZ144-159-291930- BOSQUE-MCLENNAN- 103 PM CST FRI DEC 29 2006 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN BOSQUE COUNTY WEST CENTRAL MCLENNAN COUNTY AT 103 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM 10 MILES WEST OF MCGREGOR...MOVING NORTH AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...CRAWFORD AND VALLEY MILLS. IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER WARNING MAY BE NEEDED. PEOPLE IN WESTERN MCLENNAN AND SOUTHERN BOSQUE COUNTIES SHOULD CLOSELY MONITOR THE PROGRESS OF THIS STORM. BE READY TO MOVE TO SHELTER QUICKLY IF STORMS APPROACH YOUR AREA. LAT...LON 3145 9765 3146 9743 3180 9740 3181 9769
Local storm report, Dec 29, 1:12 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
112 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0104 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX EMERGENCY MNGR
NEAR OGLESBY...MOBILE HOME DAMAGEDLocal storm report, Dec 29, 1:18 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
118 PM CST FRI DEC 29 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0114 PM TORNADO OGLESBY 31.42N 97.51W
12/29/2006 CORYELL TX LAW ENFORCEMENT
REPORTED TORNADO SIGHTED NEAR FM 185 MOV NORTH TOWARDS
TURNERSVILLE AND CORYELL CITYThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 11:13 AM CST | Special Weather Statement | FWD | Bosque | 32 min |
| Dec 29, 11:29 AM CST | Special Weather Statement | FWD | Freestone | 31 min |
| Dec 29, 11:45 AM CST | Special Weather Statement | FWD | Freestone | 30 min |
| Dec 29, 11:53 AM CST | Severe Thunderstorm Warning | FWD | Freestone | 37 min |
| Dec 29, 12:00 PM CST | Special Weather Statement | FWD | Navarro | 30 min |
| Dec 29, 12:03 PM CST | Special Weather Statement | FWD | Johnson | 27 min |
| Dec 29, 12:11 PM CST | Severe Thunderstorm Warning | FWD | Navarro | 34 min |
| Dec 29, 12:18 PM CST | Special Weather Statement | FWD | Rockwall | 42 min |
| Dec 29, 12:25 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 12:37 PM CST | Special Weather Statement | FWD | Coryell | 23 min |
| Dec 29, 12:44 PM CST | Tornado Warning | FWD | Coryell | 31 min |
| Dec 29, 12:53 PM CST | Special Weather Statement | FWD | Erath | 37 min |
| Dec 29, 12:55 PM CST | Special Weather Statement | FWD | Tarrant | 35 min |
| Dec 29, 1:03 PM CST | Special Weather Statement | FWD | Bosque | 27 min |
| Dec 29, 1:08 PM CST | Tornado Warning | FWD | McLennan | 27 min |
| Dec 29, 1:13 PM CST | Tornado Warning | FWD | Erath | 62 min |
| Dec 29, 1:14 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:24 PM CST | Special Weather Statement | FWD | Falls | 36 min |
| Dec 29, 1:31 PM CST | Tornado Warning | FWD | Falls | 19 min |
| Dec 29, 1:34 PM CST | Tornado Warning | FWD | Bell, Coryell | 41 min |
| Dec 29, 1:41 PM CST | Severe Thunderstorm Warning | FWD | Cooke, Denton | 64 min |
| Dec 29, 1:48 PM CST | Tornado Warning | FWD | Limestone | 42 min |
| Dec 29, 1:56 PM CST | Flash Flood Warning | FWD | Tarrant | 3 hr |
| Dec 29, 1:59 PM CST | Special Weather Statement | FWD | Hood | 31 min |
| Dec 29, 2:02 PM CST | Special Weather Statement | FWD | Hunt | 28 min |
| Dec 29, 2:13 PM CST | Special Weather Statement | FWD | Johnson | 32 min |
| Dec 29, 2:16 PM CST | Tornado Warning | FWD | Coryell | 25 min |
| Dec 29, 2:17 PM CST | Severe Thunderstorm Warning | FWD | Johnson | 58 min |
| Dec 29, 2:28 PM CST | Tornado Warning | FWD | Navarro | 47 min |
| Dec 29, 2:34 PM CST | Tornado Warning | FWD | Bosque, McLennan | 56 min |
| Dec 29, 2:35 PM CST | Tornado Warning | FWD | Johnson | 40 min |
| Dec 29, 3:11 PM CST | Tornado Warning | FWD | Jack, Palo Pinto | 49 min |
| Dec 29, 3:15 PM CST | Tornado Warning | FWD | Hill | 30 min |
| Dec 29, 3:25 PM CST | Tornado Warning | FWD | Leon | 50 min |
| Dec 29, 3:31 PM CST | Severe Thunderstorm Warning | FWD | Tarrant, Wise | 44 min |
| Dec 29, 3:38 PM CST | Tornado Warning | FWD | Johnson | 52 min |
| Dec 29, 3:42 PM CST | Tornado Warning | FWD | Johnson | 48 min |
| Dec 29, 3:44 PM CST | Tornado Warning | FWD | Bell | 46 min |
| Dec 29, 3:47 PM CST | Tornado Warning | FWD | Hill, McLennan | 43 min |
| Dec 29, 4:00 PM CST | Special Weather Statement | FWD | Tarrant | 30 min |
| Dec 29, 4:13 PM CST | Flash Flood Warning | FWD | Johnson, Tarrant | 3 hr |
| Dec 29, 4:16 PM CST | Severe Thunderstorm Warning | FWD | Freestone, Leon | 59 min |
| Dec 29, 4:16 PM CST | Tornado Warning | FWD | Tarrant | 44 min |
| Dec 29, 4:25 PM CST | Tornado Warning | FWD | Bell | 35 min |
| Dec 29, 4:43 PM CST | Severe Thunderstorm Warning | FWD | McLennan | 40 min |
| Dec 29, 4:48 PM CST | Tornado Warning | FWD | Freestone, Limestone | 57 min |
| Dec 29, 5:13 PM CST | Special Weather Statement | FWD | Hopkins | 32 min |
| Dec 29, 5:19 PM CST | Flash Flood Warning | FWD | Denton | 3 hr |
| Dec 29, 5:26 PM CST | Special Weather Statement | FWD | Coryell | 49 min |
| Dec 29, 5:36 PM CST | Special Weather Statement | FWD | Henderson, Van Zandt | 24 min |
| Dec 29, 5:39 PM CST | Flash Flood Warning | FWD | Freestone, Limestone | 3 hr |
| Dec 29, 5:44 PM CST | Tornado Warning | FWD | Freestone | 46 min |
| Dec 29, 5:46 PM CST | Tornado Warning | FWD | Milam, Robertson | 44 min |
Nearby
Tornado Warnings in Texas, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.